# SDR DALA2018061904117

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 63,423 hours, 45,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITIONED AIR GROUND CONNECT DOOR, FORWARD CONDITIONED AIR DOOR FELL OFF. DEFER FWD AC DOOR PER CDL 53-30-04A. DISP GRANTED. PLAC INSTALLED. (IN FWD CLOSET).
